# SDR HEEA967111

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5368F
- Make and model: Bolkms BO105S
- Aircraft serial: S718
- System (JASC): 5610 · Flight Compartment Windows
- Part: Chin Bubble
- Part number: 1052002
- Condition: Mis Mfg
- Location: Rt Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CHIN BUBBLE IS TOO SHORT AND WILL NOT REACH CANOPY DOOR POST.
